Existence and global stability of periodic solution for delayed discrete high-order Hopfield-type neural networksReport as inadecuate




Existence and global stability of periodic solution for delayed discrete high-order Hopfield-type neural networks - Download this document for free, or read online. Document in PDF available to download.

Discrete Dynamics in Nature and Society - Volume 2005 2005, Issue 3, Pages 281-297

Institute of Applied Mathematics, Lanzhou University of Technology, Gansu, Lanzhou 730050, China

Received 6 February 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using coincidence degree theory as well as a priori estimatesand Lyapunov functional, we study the existence and globalstability of periodic solution for discrete delayed high-orderHopfield-type neural networks. We obtain some easily verifiablesufficient conditions to ensure that there exists a uniqueperiodic solution, and all theirs solutions converge tosuch a periodic solution.





Author: Hong Xiang, Ke-Ming Yan, and Bai-Yan Wang

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents